MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The complaint of difficulty closing the statlock devices is confirmed, but the root cause could not be determined.Two statlock universal plus stabilization devices were returned for evaluation.An initial visual observation of the returned statlock devices revealed no obvious use residues along sample 1, and little use residues along sample 2.A functional test of attempting to close a dialysis catheter into each statlock device revealed the statlock latch would pop open for each device.A functional test of attempting to open and close the latch of each returned device without a catheter in place revealed the devices would close appropriately without a catheter in place.A microscopic observation revealed nothing remarkable along each of the devices nor each of the device¿s latches.The cause of the latches reopening with catheters in place is unknown at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported stat lock catheters and the claps are not working.The customer has to go through 2-3 of before she can get one to work.No further information was provided.It was reported this occurred with eight devices.This report addresses all eight devices.10/28/2025: it was found during an investigation there was difficulty keeping the latches closed.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23450567
Report Number3006260740-2025-08284
Device Sequence Number7968904
Product Code KMK
UDI-Device Identifier00801741083440
UDI-Public(01)00801741083440(11)231108(17)260928(10)JUHX0249
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Model NumberN/A
Device Catalogue NumberVUPD1214
Device Lot NumberJUHX0249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown